On the determination of number fields by L-functions
Journal de théorie des nombres de Bordeaux, Volume 28 (2016) no. 2, pp. 431-433.

We prove that a Galois number field is determined by any Artin L-function corresponding to a character of the Galois group which contains all irreducible characters.

Nous montrons qu’une extension galoisienne du corps des nombres rationnels est déterminée par toute fonction L d’Artin corespondant à un caractère du groupe de Galois qui contient tous les caractères irréductibles.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/jtnb.947
Classification: 11R42
Keywords: Galois number field, Artin L-function
Florin Nicolae 1, 2

1 Technische Universität Berlin Institut für Mathematik Strasse des 17. Juni 136 D-10623 Berlin, Germany
2 and Institute of Mathematics of the Romanian Academy P.O.BOX 1-764 RO-014700 Bucharest, Romania
@article{JTNB_2016__28_2_431_0,
     author = {Florin Nicolae},
     title = {On the determination of number fields by {L-functions}},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {431--433},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {28},
     number = {2},
     year = {2016},
     doi = {10.5802/jtnb.947},
     zbl = {1411.11118},
     mrnumber = {3509718},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.947/}
}
TY  - JOUR
AU  - Florin Nicolae
TI  - On the determination of number fields by L-functions
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2016
DA  - 2016///
SP  - 431
EP  - 433
VL  - 28
IS  - 2
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.947/
UR  - https://zbmath.org/?q=an%3A1411.11118
UR  - https://www.ams.org/mathscinet-getitem?mr=3509718
UR  - https://doi.org/10.5802/jtnb.947
DO  - 10.5802/jtnb.947
LA  - en
ID  - JTNB_2016__28_2_431_0
ER  - 
%0 Journal Article
%A Florin Nicolae
%T On the determination of number fields by L-functions
%J Journal de théorie des nombres de Bordeaux
%D 2016
%P 431-433
%V 28
%N 2
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.947
%R 10.5802/jtnb.947
%G en
%F JTNB_2016__28_2_431_0
Florin Nicolae. On the determination of number fields by L-functions. Journal de théorie des nombres de Bordeaux, Volume 28 (2016) no. 2, pp. 431-433. doi : 10.5802/jtnb.947. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.947/

[1] E. Artin, « Über eine neue Art vonL-Reihen », Abh. Math. Sem. Univ. Hamburg 3 (1924), no. 1, p. 89-108. | DOI | Zbl

Cited by Sources: